Testing in October 2026? You're studying the question patterns the current NCSBN test plan is built around.
All test banks

Most recent original question bank · Latest 2026 edition

HESI Exam – RN Pharmacology V-1

Explore HESI Exam – RN Pharmacology V-1, a completed original study PDF with its own purchase and secure delivery.

$19

Your PDF is ready. Continue to payment, then receive secure download access and delivery by email.

Write the exact name in full of the material you're looking for.

Free preview · Original latest version

Sample questions from HESI Exam – RN Pharmacology V-1

This material has 90 questions with answers and rationales. Here are the first 5.

  1. 1.A client taking digoxin reports nausea and yellow-green halos around lights. The apical pulse is 52/min. What should the nurse do first?

    • A.Administer the scheduled dose with food
    • B.Hold the dose and notify the provider
    • C.Give the dose and recheck the pulse in 1 hour
    • D.Encourage the client to increase dietary potassium

    Rationale: Nausea, visual changes, and bradycardia suggest digoxin toxicity, so the nurse should hold the dose and promptly notify the provider. Administering the dose, with or without food, could worsen toxicity, and waiting an hour delays evaluation. Increasing dietary potassium is not an immediate treatment and does not replace assessment of the digoxin level, renal function, and electrolytes.

  2. 2.A client with heart failure is prescribed furosemide. Which laboratory result is most important for the nurse to monitor?

    • A.Potassium
    • B.Calcium
    • C.Amylase
    • D.Platelet count

    Rationale: Furosemide can increase urinary potassium loss, so the nurse should monitor serum potassium and watch for dysrhythmias and muscle weakness. Calcium can also be affected by loop diuretics but is not the primary routine concern among these choices. Amylase and platelet count are not the key expected monitoring parameters for furosemide.

  3. 3.A client taking warfarin has an INR of 5.2 and no signs of bleeding. Which action should the nurse anticipate?

    • A.Administer the next dose with a meal
    • B.Hold warfarin and notify the provider
    • C.Give aspirin to prevent clot formation
    • D.Encourage a large serving of spinach immediately

    Rationale: An INR of 5.2 is above the usual therapeutic range and increases bleeding risk, so the nurse should hold the dose and contact the provider for guidance. Giving the next dose or adding aspirin can further increase bleeding risk. A sudden large intake of vitamin K-rich spinach can alter anticoagulation unpredictably and is not an appropriate independent intervention.

  4. 4.A client receiving a continuous heparin infusion has an aPTT above the prescribed therapeutic range. What should the nurse do?

    • A.Increase the infusion rate
    • B.Stop the infusion permanently
    • C.Follow the heparin protocol and notify the provider as indicated
    • D.Administer vitamin K

    Answer and rationale are in the full material.

  5. 5.A nurse is preparing to administer insulin lispro to a client with diabetes. When should the nurse ensure that the meal is available?

    • A.About 15 minutes before the injection
    • B.At the time of administration or immediately afterward
    • C.Two hours after the injection
    • D.Only after the blood glucose rises

    Answer and rationale are in the full material.

+85 more questions with answers and rationales

Create a free account to save this material and start studying. Pro members get full access to every test bank.

Sign up free

Look inside

Free · 60 seconds

Create a free account

Save this guide, track progress and find your purchases in your dashboard.

or email

Already have an account? Sign in

Released October 18, 2026 · Independent original practice and study material.